| Model Number |
PAIN1667A |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the facility, 'a patient had her epidural running and was not getting comfortable'.Per the facility, 'we found that the connector was cracked, and the medication was coming out and not getting to the patient'.
Additional Manufacturer Narrative
According to the facility, 'a patient had her epidural running and was not getting comfortable'.Per the facility, 'we found that the connector was cracked, and the medication was coming out and not getting to the patient'.The sample is not available to be returned for evaluation.No additional information is available at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.